Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Acid reflux, burning in throat, feel hot. Burping helps, raised BP. Reasons ?

I have acid reflux but when I lay down to sleep three hours later I m hot I have lite burning in my throat when I burp it helps a bit. my heart rate go s up and I have a head ake I can feel my blood presure is up . My Bp every day is around 117 over 65 i can t figure this out. I also have a hard time digesting food I take beno and it helps I don t know what els
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hello .. thanks for writing us..

Dear friend you are sufferring from GERD.
As far as B.P is concerned it is completely normal..
You have to follow certain steps to control it..
1. cut down tea, coffee, choclates and fatty food
2. Avoid smoking and alcohol if you are using
3. keep your head end of bed at around 30 degree of height from rest of the body during sleeping
4. USE PPI like pantoprazole, rabeprazole and prokinetic agent like domperidon

I think by these steps you get relief
If any other querry i will be happy to answer
good luck
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor